# SDR DALA202007292669

- Difficulty date: July 19, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 46,905 hours, 24,162 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  DUE TO A AFT CARGO DOOR OPEN INDICATION.  OPERATIONAL DECISION BY FLIGHT CREW.  NO CONTACT WITH THE MCC WAS MADE. REPLACED THE DOOR FRAME PROXIMITY SENSOR 32WV AND ADJUSTED GAP WITH TARGET TOO LARGE.
